Semi-slant submanifolds of a Sasakian manifold
|Author||Cabrerizo Jaraíz, José Luis
Carriazo Rubio, Alfonso
Fernández Fernández, Luis Manuel
Fernández Andrés, Manuel
|Department||Universidad de Sevilla. Departamento de Geometría y Topología|
|Published in||Geometriae Dedicata, 78 (2), 183-199.|
|Abstract||We define and study both bi-slant and semi-slant submanifolds of an almost contact metric manifold and, in particular, of a Sasakian manifold. We prove a characterization theorem for semi-slant submanifolds and we obtain ...
We define and study both bi-slant and semi-slant submanifolds of an almost contact metric manifold and, in particular, of a Sasakian manifold. We prove a characterization theorem for semi-slant submanifolds and we obtain integrability conditions for the distributions which are involved in the definition of such submanifolds. We also study an interesting particular class of semi-slant submanifolds.
|Cite||Cabrerizo Jaraíz, J.L., Carriazo Rubio, A., Fernández Fernández, L.M. y Fernández Andrés, M. (1999). Semi-slant submanifolds of a Sasakian manifold. Geometriae Dedicata, 78 (2), 183-199.|
Editor´s version: http://download.springer.com/static/pdf/493/art%253A10.1023%252FA%253A1005241320631.pdf?originUrl=http%3A%2F%2Flink.springer.com%2Farticle%2F10.1023%2FA%3A1005241320631&token2=exp=1476874648~acl=%2Fstatic%2Fpdf%2F493%2Fart%25253A10.1023%25252FA%25253A1005241320631.pdf%3ForiginUrl%3Dhttp%253A%252F%252Flink.springer.com%252Farticle%252F10.1023%252FA%253A1005241320631*~hmac=beae5564bf77fdcb54a4e4c704a2d8ddbaeb7cdace5c426be982f1c8ba30d673
This item appears in the following collection(s)
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Showing items related by title, author, creator and subject.
Fernández Fernández, Luis Manuel; Hans Uber, María Belén (Indian National Science Academy, 2008-10)
We study whether it is possible to obtain an induced structure on a slant submanifold of a metric f-manifold. Moreover, we give conditions for any isometric immersion between two metric fmanifolds to be slant and we prove ...
Carriazo Rubio, Alfonso (Kyungpook National University, 1999)
We establish a version of B.-Y. Chen’s inequality for a submanifold of a Sasakianspace-form, tangent to the structure vector field of the ambient space. We obtain some applications and we study this inequality for slant ...
Cabrerizo Jaraíz, José Luis; Carriazo Rubio, Alfonso; Fernández Fernández, Luis Manuel; Fernández Andrés, Manuel (Institute of Mathematics (University of Debrecen), 2001)
In this paper, we present the existence and uniqueness theorems for slant immersions into Sasakian-space-forms. By applying the first result, we prove several existence theorems for slant submanifolds. In particular, we ...